A cautionary note on outlier robust estimation of threshold models
Paolo Giordani ()
Journal of Forecasting, 2006, vol. 25, issue 1, 37-47
Abstract:
Chan and Cheung (1994) propose a GM approach to outlier robust estimation of threshold models. We show that their estimator can be inconsistent and extremely inefficient even when the model is correctly specified and the disturbances are normally distributed, and outline situations in which the problem is likely to be more severe. Copyright © 2006 John Wiley & Sons, Ltd.
Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)
Downloads: (external link)
http://hdl.handle.net/10.1002/for.972 Link to full text; subscription required (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jof:jforec:v:25:y:2006:i:1:p:37-47
DOI: 10.1002/for.972
Access Statistics for this article
Journal of Forecasting is currently edited by Derek W. Bunn
More articles in Journal of Forecasting from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley-Blackwell Digital Licensing () and Christopher F. Baum ().